Illinois Journal of Mathematics

On the genus of fields of elliptic modular functions

Donald L. McQuillan

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 479-487.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256055000

Digital Object Identifier
doi:10.1215/ijm/1256055000

Mathematical Reviews number (MathSciNet)
MR0201520

Zentralblatt MATH identifier
0152.00803

Subjects
Primary: 20.65
Secondary: 10.21

Citation

McQuillan, Donald L. On the genus of fields of elliptic modular functions. Illinois J. Math. 10 (1966), no. 3, 479--487. doi:10.1215/ijm/1256055000. https://projecteuclid.org/euclid.ijm/1256055000


Export citation